Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the stability of the functional equation $ \phi[f(x)]=g(x)\phi(x)+F(x)$


Author: E. Turdza
Journal: Proc. Amer. Math. Soc. 30 (1971), 484-486
MSC: Primary 39.30
DOI: https://doi.org/10.1090/S0002-9939-1971-0289990-X
MathSciNet review: 0289990
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends the results of D. Brydak [1] on the stability of the functional equation in the title.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.30

Retrieve articles in all journals with MSC: 39.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0289990-X
Keywords: Functional equation
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society